MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The valve which connects to the c-line from the d-vial disconnected during the first aliquot of sir-spheres administration.The tubing did not rupture, it simply disconnected from the valve on the c-line coming off the d-vial.The c to c connection remained in tact.This resulted in a spill within the siros delivery dome.The spill was contained but this was a failure of the c line valve and c line tubing of the d-vial prep set.The dose was unable to be administered.During the scheduled operation, nuclear medicine prepared another dose, patient received appropriate prescribed dose.
 
Additional Manufacturer Narrative
There was no reported death or serious injury to the patient and they received their dose.The malfunction caused a loss of the first dose which was redrawn and delivered.A retrospective mdr has been filed out of an abundance of caution due to the potential for serious injury due to the potential for radioactive contamination and should the full dose not be able to be administered to the patient.The device was returned to sirtex and the separated tubing from the valve was observed.A batch record review was performed and did not display anything abnormal for the manufacturing process and all operations were completed per procedures.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park drive
floor 2
woburn, MA 01801
MDR Report Key22873685
Report Number9710358-2025-00008
Device Sequence Number21438638
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)240522(17)250522(10)1126425
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberSIR-10200
Device Lot Number1126425
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown